# SDR CA020129006

- Difficulty date: January 23, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 12,392 hours
- Engine: Allsn 250C30P
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Pump
- Part number: 23039794
- Condition: Galled
- Location: Gear Oil
- Component: Gearbox, Rroyce, 250C30P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REINSTALLATION OF ENGINE BY OPERATOR.  ENGINE HAD NO OIL PRESSURE: OPERATOR NOTED UNUSUAL NOISE HEARD COMING FROM GEARBOX WHEN N1 GEAR TRAIN SPUN. GEARBOX RETURNED FOR REPAIR.   UPON INSPECTION FUEL CONTROL / OIL PUMP FLEXIBLE COUPLING SHAFT FOUND FRACTURED.  WHEN TURNED BY HAND N1 GEAR TRAIN ROTATED NORMALLY. OIL PUMP COULD NOT BE TURNED BY HAND. OIL PUMP REMOVED & DISASSEMBLED. ONEOF IDLER GEARS HAD METAL BUILD-UP ON END FACE. ADJACENT FACES ON GEAR POCKET & SEPARATOR WERE ALSO HEAVILY SCORED. GEAR END CLEARANCES WERE MEASURED&FOUND TO BE .0005 TO .0075, WHICH IS WITHIN ROLLS ROYCE OVERHAUL LIMITS. IT W AS CONCLUDED OIL PUMP HAD SEIZED DUE T
